MathSciNet Relay Station
MathSciNet bibliographic data
MR2149903 76B03 (35Q35 76U05)
Wu, Jiahong Solutions of the 2D quasi-geostrophic equation in Hölder spaces. Nonlinear Anal. 62 (2005), no. 4, 579–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement